# SDR SIMA202002031002

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,284 hours, 32,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 EMERGENCY LIGHT, WIRE BROKEN.-C/A-REMOVED AND REPLACED NUMBER 7 EMERGENCY LIGHT IAW EMB 145 AMM 33-50-12. OPS CHECK GOOD.
